Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
italianracer

Tetracycline+Retin-A Micro Log

Recommended Posts

So 2 weeks ago, I started Tetracycline and Retin-A Micro at night, as prescribed from my Derm.

I have a feeling this wont work, since my acne is bad, and never responds to anything!!

I have tried everything out there over the counter to clear my life up...

so This start is delayed, since I had not planned on making one of these, but ill post pics in order.

Day 2

Morning:

Cetaphil wash

Toner

Differin (Derm told me to use up remaining)

Tetracycline 500mg

Night:

Cetaphil wash

Toner

Retin-A Micro .04

Tetracycline 500mg

My skin got better really fast, and the redness around the pimples is gone.

Day 3

Morning:

Cetaphil wash

Toner

Differin (Derm told me to use up remaining)

Tetracycline 500mg

Night:

Cetaphil wash

Toner

Retin-A Micro .04

Tetracycline 500mg

My face got worse, i noticed a bunch of whiteheads all over that i never saw before.

Day 5

Morning:

Cetaphil wash

Toner

Differin (Derm told me to use up remaining)

Tetracycline 500mg

Night:

Cetaphil wash

Toner

Retin-A Micro .04

Tetracycline 500mg

Spent the night at a friends house, but brought my stuff with me..

Everyhtin is gettting a lot worse.. its painful, and im breaking out everywhere this sucks

Day 6

Morning:

Cetaphil wash

Toner

Differin (Derm told me to use up remaining)

Tetracycline 500mg

Night:

Cetaphil wash

Toner

Retin-A Micro .04

Tetracycline 500mg

Still breaking out all over, and its birght red, as you can see in the pictures.

Day 7

Morning:

Cetaphil wash

Toner

Differin (Derm told me to use up remaining)

Tetracycline 500mg

Night:

Cetaphil wash

Toner

Retin-A Micro .04

Tetracycline 500mg

I'm running out of Differin

Same as day before. im really depressed that its not working AT ALL, its making things a lot worse.

post-91863-1231038205_thumb.jpg

post-91863-1231038268_thumb.jpg

post-91863-1231038353_thumb.jpg

post-91863-1231038404_thumb.jpg

post-91863-1231038479_thumb.jpg

post-91863-1231038739_thumb.jpg

post-91863-1231038750_thumb.jpg

post-91863-1231038757_thumb.jpg

post-91863-1231038205_thumb.jpg

post-91863-1231038268_thumb.jpg

post-91863-1231038353_thumb.jpg

post-91863-1231038404_thumb.jpg

post-91863-1231038479_thumb.jpg

post-91863-1231038739_thumb.jpg

post-91863-1231038750_thumb.jpg

post-91863-1231038757_thumb.jpg

Link to post
Share on other sites

End of Week 2

Morning:

Cetaphil wash

Toner

Differin (Derm told me to use up remaining)

Tetracycline 500mg

Night:

Cetaphil wash

Toner

Retin-A Micro .04

Tetracycline 500mg

Differin is gone now.

I have noticed an increase in speed of the pimples, they come super fast, like ill wake up with 12, and by the end of the day ill have 20 and they take like 5 days to go away... they also get huge, and im really temped to pop them, i have popped a few, but i dont want to get anymore scars than i already have.

I go back to College tmrw, and i am not looking forward to all my friends seeing me like this, it sucks, but hopefully i get clear for the first time in 6 years.

On a side note, i Really wanted to get on Accutane, i beged my Derm but he refused to budge.. I know im not as sever as some, but to me i dont feel attractive, it sucks even though i know my friends dont care that much.

My parents have been really great support, my sister.. shes terrible, but shes just rubbing it in that shes clear and im not...

Link to post
Share on other sites

my acne is worse than yours, and im on clarithromycin500mg for a month already but there is still no single improvement on my face. instead new ones keep coming up and old ones simply don't really disappear...

sorry to hear that your antibiotic is not doing much but I really do not think antibiotics work for people who have worse than moderate acne but my derm still insisted on me taking antibiotics..

Link to post
Share on other sites

You're FIT FIT FIT! haha, regardless of the acne.

if its not working after 3 months you'll get accutane so not too long to wait :)

Link to post
Share on other sites

just wondering why you stopped with the differin? i've just started with it and two weeks in my skin is hell, so much worse! apparently this is initial breakout - did differin work for you?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×